Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 761959, 6 pages
http://dx.doi.org/10.1155/2014/761959
Research Article

An LMI Based Criterion for Global Asymptotic Stability of Discrete-Time State-Delayed Systems with Saturation Nonlinearities

Indian Institute of Information Technology, Design and Manufacturing, Kancheepuram, Chennai 600 127, India

Received 3 June 2014; Revised 3 August 2014; Accepted 8 August 2014; Published 29 October 2014

Academic Editor: Fernando Tadeo

Copyright © 2014 Priyanka Kokil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Priyanka Kokil, “An LMI Based Criterion for Global Asymptotic Stability of Discrete-Time State-Delayed Systems with Saturation Nonlinearities,” International Scholarly Research Notices, vol. 2014, Article ID 761959, 6 pages, 2014. https://doi.org/10.1155/2014/761959.